# SDR SWAA990122

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3404021030
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 FAILED ON TAXI-OUT APPROXIMATELY 3 MIN AFTER ROLL BACK ON ENG NR 2.  SOURCE OFF LT NR 1 ILLUMINATED MASTER CAUTION, LOCKED DOWN ENGINE INDIC AND SAW ENG FAIL ON NR 1.  NO OTHER UNUSUAL INDICATIONS.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP AND HMU ASSY PER M/M.  ENG RUN OP CK GOOD.
